# SDR DL76G030572

- Difficulty date: June 22, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 14,506 hours, 2,395 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Bun Warmer
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY BUN WARMER OVERHEATED WITH STRONG ELECTRICAL SMELL.  INSPECTED BUN WARMER, FOUND VERY HOT TO TOUCH, PULLED AND SECURED C/B AND FORWARD TO MCO AND PLACARD PER MEL 25-20-01B.
